# SDR 00FDEA00198

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 20,947 hours, 9,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 54.1-54.2, STR 39-41 LT EXT FUSELAGE SKIN CRACKED.  REMOVED AND REPLACED REINFORCEMENT DOUBLER (16R539H0126) PER DWG 16R539H0111, SHEET 2 IAW DWG 74626/99-04 PC.
